A problem of newman on the eigenvalues of operators of convolution type

Anders Wik Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332304

Arkiv for Matematik, 7, (6), 601-605, 1968.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ]
@inproceedings{anders1968a,
  title={A problem of newman on the eigenvalues of operators of convolution type},
  author={Anders Wik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442555463113},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={601-605},
  year={1968},
}
Anders Wik. A problem of newman on the eigenvalues of operators of convolution type. 1968. Vol. 7. In Arkiv for Matematik. pp.601-605. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442555463113.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved